# SDR R61A2020120400836

- Difficulty date: November 30, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N420YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000385
- Aircraft time: 17,450 hours, 11,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011425
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 15,664 hours, 10,603 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PAX CABIN CENTER GALLEY EXIT LOCATOR SIGN L2 DOOR EXIT MARKING SIGN INOPERABLE AFTER DEEP CYCLE ELPU NR 3.  R & R ELPU NR 3.
